# SDR DL76G091106

- Difficulty date: July 4, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 48,597 hours, 6,973 cycles
- Engine: Ge CF680C2B6F
- Engine time: 30,827 hours, 6,506 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 441789
- Part serial: BAMK4174
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WOULD NOT START - NO FUEL FLOW OR IGN - THE ENG VALVE LIGHT ILLUMINATED WITH THE FUEL CONTROL SWITCH IN RUN POSITION.    NR 1 ENG HMU CHANGED IAW MM 73-21-14-404-030-H00. ALL INDICATIONS AND OPS NORMAL.   ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
